Clifford-Weil groups of quotient representations

Günther, Annika and Nebe, Gabriele and Rains, Eric M. (2008) Clifford-Weil groups of quotient representations. Albanian J. Math., 2 (3). pp. 159-169.

[img]
Preview
Text
040.pdf

Download (194kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 06 Dec 2017 19:53
Last Modified: 06 Dec 2017 19:53
URI: http://kerkoje.com/id/eprint/174

Actions (login required)

View Item View Item